# SDR CALA0300271

- Difficulty date: May 30, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 55,993 hours, 25,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN PRESSURE DECK WEB AT STA 663.75 IN RT WHEEL WELL JUST O/B OF J-BOX.  THE CRACKED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-60-51, PAGE 214-221.
